Discussions By Condition: Skin conditions

Thin skin HELP please

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • February 12, 2008
  • 05:09 PM

I have LSA on my body only for now and I am using the medicine that the doctor told me to get. I have been reading that the skin can get thin and wondering if there is anything I can do to save my skin or slow the progression of thinning skin. If any have suggestions I would appreciate your sharing. This LSA is probably an old problem, but newly diagnosed has given it a name. I know it could be or get worse and thankful that it is contained on just a few patches on my body in places that are covered with my clothing. Thanks for any comments or helpful suggestions.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?